# SDR F3LA2022100300117

- Difficulty date: August 19, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 4307
- Aircraft time: 40,503 hours, 16,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219320000
- Condition: Corroded
- Location: Frm 69 Rbl 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN AT FR69 RBL31 FLOOR SUPPORT STRUCTURE HAS CORROSION.    REMOVED AND REPLACED FLOOR SUPPORT STRUCTURE AT MAIN CABIN FR 68 TO FR70 RBL31. IAW DWG D53472201 REV B AND SRM 51-42-00 AND SRM 51-72-11-911-001
